Polar Decomposition of Scale-Homogeneous Measures with Application to Lévy Measures of Strictly Stable Laws

Evans, Steven N.; Molchanov, Ilya (2018). Polar Decomposition of Scale-Homogeneous Measures with Application to Lévy Measures of Strictly Stable Laws. Journal of theoretical probability, 31(3), pp. 1303-1321. Springer 10.1007/s10959-017-0762-4

[img] Text
Evans-Molchanov2018_Article_PolarDecompositionOfScale-Homo.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (512kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

24 Sep 2018 15:29

Last Modified:

23 Oct 2019 11:46

Publisher DOI:

10.1007/s10959-017-0762-4

BORIS DOI:

10.7892/boris.120091

URI:

https://boris.unibe.ch/id/eprint/120091

Actions (login required)

Edit item Edit item
Provide Feedback